# SDR SWAA002428

- Difficulty date: November 22, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 47,476 hours, 47,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/2D CHECK, FOUND BS 663 BULKHEAD STIFFNERS CRACKED AT LBL 6.15 & RBL 6.25. R&R STIFFNERS PER SRM.
